All Issues

Vol.14, 2024
Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 6, 2019, Pages 2137-2155                                                                DOI:10.11948/20180191
Strong convergence of a general viscosity explicit rule for the sum of two monotone operators in Hilbert spaces
Prasit Cholamjiak,Suthep Suantai,Pongsakorn Sunthrayuth
Keywords:Monotone operator, Hilbert space, strong convergence, iterative method.
      In this paper, we study a general viscosity explicit rule for approximating the solutions of the variational inclusion problem for the sum of two monotone operators. We then prove its strong convergence under some new conditions on the parameters in the framework of Hilbert spaces. As applications, we apply our main result to the split feasibility problem and the LASSO problem. We also give some numerical examples to support our main result. The results presented in this paper extend and improve the corresponding results in the literature.
PDF      Download reader